Evolution of recombination rates and the genomic landscape of speciation

Ortiz-Barrientos, D. and James, M. E. (2017) Evolution of recombination rates and the genomic landscape of speciation. Journal of Evolutionary Biology, 30 8: 1519-1521. doi:10.1111/jeb.13116


Author Ortiz-Barrientos, D.
James, M. E.
Title Evolution of recombination rates and the genomic landscape of speciation
Journal name Journal of Evolutionary Biology   Check publisher's open access policy
ISSN 1010-061X
1420-9101
Publication date 2017-08-01
Year available 2017
Sub-type Editorial
DOI 10.1111/jeb.13116
Open Access Status Not yet assessed
Volume 30
Issue 8
Start page 1519
End page 1521
Total pages 3
Place of publication Chichester, West Sussex United Kingdom
Publisher Wiley-Blackwell Publishing
Language eng
Keyword Ecology
Evolutionary Biology
Genetics & Heredity
Environmental Sciences & Ecology
Evolutionary Biology
Genetics & Heredity
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: HERDC Pre-Audit
School of Biological Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 28 Aug 2017, 01:01:01 EST by Web Cron on behalf of School of Biological Sciences